# SDR SWAA2022053110937

- Difficulty date: May 24, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N7733B
- Make and model: Boeing 737-76N
- Aircraft serial: 32678
- Aircraft time: 50,055 hours, 25,216 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Skin
- Condition: Cracked
- Location: Lh Hor Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STAB LWR STAB SKIN CRACKED AT STAB STA 193.90; MARKED (TTG8Q00CCGGU / [01] CORRECTION TO FAULT TTG8Q00CCGGU FOR CATEGORY B REPAIR
